• Avastin

    Asked by Sandie on Monday, December 30, 2013

    Avastin

    Has anyone ever received Avastin with their chemo treatments...If so....what were your side effects? I have not had Avastin in 4 weeks, and still continue with nose bleeds.

    6 Answers from the Community

    6 answers
    • geekling's Avatar
      geekling

      How is your liver?

      How clean is your air? Perhaps an air purifier would help stop these bleeds? A humidifier?

      This can also be either an allergic reaction or a low grade infection.

      High blood pressure? Are any of your meds blood thinners?

      Here is the Mayo's merry take on the matter:

      http://www.mayoclinic.com/health/nosebleeds/MY01201/DSECTION=causes

      Might as well mention this to your oncologist. It is his/her job to protect you and ...

      Happy new year.

      almost 4 years ago
    • gregory1965's Avatar
      gregory1965

      I'm on folfoxiri + avastin and for my second treatment I only got the avastin and as far as I could tell I didn't have any side effects from the avastin.

      almost 4 years ago
    • Ron1961's Avatar
      Ron1961

      I am on Avastin with Folfox. I also have nose bleeds but they only occur for 3-4 days after treatment. Dry nasal and mouth seems to be worse with Avastin as well. I use a saline spray for the dryness and have also used Vaseline inside my nose and that seems to help. My only other side effect was an increase in blood pressure to the point that my oncologist prescribed a BP medicine. Good luck with it and I hope your side effects subside soon.

      almost 4 years ago
    • lboyle's Avatar
      lboyle

      I tolerated Avastin for a few months. Severe tongue lesions and ultimately dangerously high blood pressure.

      almost 4 years ago
    • Joeyb's Avatar
      Joeyb

      I was on Avastin for 19 chemo treatments and didn't have any side effects from it. Although I had to be off the Avastin for two months before they would do surgery. They say it slows down wound healing.

      almost 4 years ago
    • psue's Avatar
      psue

      Constant very low grade headache. Moderate increase in blood pressure, bloody buggers sometimes. Tolerated well by most.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more non-small cell, lung cancer questions.  Also, don't forget to check out our Non-Small Cell, Lung Cancer page.